# SDR EE4Y2025112823552

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 01292
- Aircraft time: 57,420 hours, 35,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE WORK CARD AS PER ALLEGIANT WORK CARD # A32X-572042-01-2-002 GENERAL VISUAL INSPECTION RELATED TO AD 2022-15-05, IT WAS FOUND ON RH WING, BOTTOM SKIN, REINFORCEMENT PLATE AT RIB 8 WITH CORROSION. REPAIRED RH WING, BOTTOM SKIN, REINFORCEMENT PLATE IAW COOPESA EO # COO-EO-2025-23502-R01 AND AIRBUS RDAF REF ISSUE 81694232/003/2025 # A AND ALLEGIANT A32X-STR-57ERO-00452-R00. THIS REPAIR IS MAJOR AND LIMITED TO 6 MONTHS. THIS REPAIR IS COVERED BY COOPESA JOB A1Q318 ITEM 6-1.
